# SDR SIMA200233828

- Difficulty date: December 1, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525768015
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE RIGHT STRINGER 19 WAS FOUND TO BE CHAFED AT FRAME 52.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM (EMB 145/1142 REV 20) CHAPTER 53-24-02.  (M)
